# SDR SWAA2022101961431

- Difficulty date: October 18, 2022
- Submitted: October 19, 2022
- Operation: Air carrier
- Aircraft: N224WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32493
- Aircraft time: 56,537 hours, 33,806 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MISC CENTER LEFT AND RIGHT CABIN EMERGENCY LIGHTS ARE INOP / [01] FAULT RAISED IN ERROR;[02] AUDIT C/W
